I am sat in my office and I just realized something, which I don't know if it has a bearing on all, certainly at least a side to it though.
When I left my medications - I think in December, antidepressents and antipsychotics - I started having these brain zaps (as I see them called from internet searches, a symptom of withdrawal from the antidepressents. Every day, almost every hour at times.
This accident last week, I've just realized I haven't had a single "brain zap" since then. So it's either one of the causes, or the injections I'm being given to help blood flow to the brain is helping that too. I guess I might find out when the injections stop, if the flashes come back.
I like my doctor, but don't see him as an expert in these areas, the psychological side, and he's negative towards that I was taking the meds in the first place. I wonder if the old psychiatrist could provide any insight...
Do not listen to a word I say
Just listen to what I can keep silent
The only way to gain approval
Is by exploiting the very thing that cheapens me